Alert archive / North Carolina / Small Craft Advisories in 2012

Small Craft Advisory 42, NWS Newport/Morehead City, NC

April 26, 2012

NWS Newport/Morehead City, NC issued this small craft advisory at Apr 26, 2012, 4:11 AM EDT. It took effect at Apr 26, 2012, 6:00 AM EDT. It was in force for 37 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2012, 4:11 AM EDT (08:11 UTC)
In effect from
Apr 26, 2012, 6:00 AM EDT
Expired
Apr 27, 2012, 7:00 PM EDT
In force
37 hr
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WHUS72 KMHX 260811
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
411 AM EDT THU APR 26 2012

...STRONG SOUTHWEST WINDS EXPECTED THURSDAY AND THURSDAY
EVENING...

.A WARM FRONT WILL LIFT NORTH OF THE NORTH CAROLINA WATERS 
EARLY THIS MORNING. BEHIND THE WARM FRONT AND AHEAD OF AN
ADVANCING COLD FRONT...STRONG SOUTHWEST WINDS TO 30 KNOTS WILL
DEVELOP. THE STRONG WINDS WILL BEGIN TO SLOWLY SUBSIDE AFTER
MIDNIGHT THURSDAY NIGHT AS THE COLD FRONT MOVES ACROSS THE WATERS
AND WINDS SHIFT TO THE WEST.

SEAS WILL BUILD RAPIDLY LATE TONIGHT AND THURSDAY REACHING TO
6 TO 9 FEET BEFORE SUBSIDING LATE FRIDAY.

AMZ152-154-262100-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120428T0000Z/
/O.NEW.KMHX.SC.Y.0042.120426T1200Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM
EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS
MORNING TO 5 PM EDT FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-262100-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T1800Z/
/O.NEW.KMHX.SC.Y.0042.120426T1000Z-120427T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT
FRIDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-262100-
/O.EXT.KMHX.SC.Y.0041.120426T1500Z-120427T0400Z/
ALBEMARLE SOUND-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-262100-
/O.EXT.KMHX.SC.Y.0041.120426T1200Z-120427T0600Z/
PAMLICO SOUND-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-262100-
/O.EXT.KMHX.SC.Y.0041.120426T1500Z-120427T0600Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
411 AM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
400 
WHUS72 KMHX 261938
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 PM EDT THU APR 26 2012

...STRONG SOUTHWEST WINDS EXPECTED THIS EVENING AND TONIGHT...

.STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN ADVANCING COLD
FRONT THIS EVENING AND TONIGHT. THE STRONG WINDS WILL BEGIN TO SLOWLY
SUBSIDE EARLY FRIDAY AS THE COLD FRONT MOVES ACROSS THE WATERS AND
WINDS SHIFT TO THE WEST.

SEAS OF UP TO 7 TO 10 FEET CAN BE EXPECTED BEFORE SUBSIDING LATE
FRIDAY.

AMZ130-270600-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T0600Z/
ALBEMARLE SOUND-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-270930-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1000Z/
PAMLICO SOUND-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KT WITH GUSTS UP TO 35 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-270930-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 25 T0 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-270930-
/O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-270930-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
338 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...BUILDING TO AS HIGH AS 7 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
082 
WHUS72 KMHX 262301
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
701 PM EDT THU APR 26 2012

...STRONG SOUTHWEST WINDS EXPECTED THIS EVENING AND TONIGHT...

.STRONG SOUTHWEST WINDS WILL CONTINUE AHEAD OF AN ADVANCING COLD
FRONT THIS EVENING AND TONIGHT. WINDS WILL SHIFT TO THE NORTHWEST
AND NORTH LATE TONIGHT AND EARLY FRIDAY...THEN THE WINDS WILL
BEGIN TO FRIDAY AFTERNOON AS THE COLD FRONT STALLS SOUTH OF THE
WATERS AND HIGH PRESSURE BUILDS OVER THE AREA. 

SEAS OF UP TO 7 TO 10 FEET CAN BE EXPECTED BEFORE SUBSIDING LATE
FRIDAY.

AMZ130-270900-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
ALBEMARLE SOUND-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-270900-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
PAMLICO SOUND-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* WAVES...3 TO 4 FEET THIS EVENING THEN 2 TO 3 FEET LATE TONIGHT
  AND EARLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-270900-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-270900-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
701 PM EDT THU APR 26 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS THIS
  EVENING SHIFTING TO NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  LATE TONIGHT AND EARLY FRIDAY.

* SEAS...7 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
852 
WHUS72 KMHX 270827
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
427 AM EDT FRI APR 27 2012

...GUSTS NORTH WINDS EXPECTED THIS MORNING...

.WINDS WILL SHIFT TO NORTH BEHIND A COLD FRONT EARLY THIS MORNING
WITH FREQUENT GUSTS TO 25 KNOTS EXPECTED UNTIL AFTERNOON. SEAS
OF UP TO 7 FEET THIS MORNING WILL SUBSIDE BELOW 6 FEET THIS
AFTERNOON. 

AMZ130-271500-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
ALBEMARLE SOUND-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ135-271500-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
PAMLICO SOUND-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...2 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-272100-
/O.CON.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-272100-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-272100-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2100Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
427 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
342 
WHUS72 KMHX 271438
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1038 AM EDT FRI APR 27 2012

...GUSTS NORTH WINDS EXPECTED THIS MORNING...

.WINDS WILL SHIFT TO NORTH BEHIND A COLD FRONT TODAY WITH
FREQUENT GUSTS TO 25 KNOTS EXPECTED BRIEFLY BEHIND IT AS IT PASSES.
SEAS OF UP TO 6 FEET WILL SLOWLY SUBSIDE MOST LOCATIONS TODAY.

AMZ130-271545-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T1500Z/
ALBEMARLE SOUND-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

THE SURGE OF STRONG GUSTY WINDS BEHIND THE COLD FRONT HAS SUBSIDED
BELOW 25 KT...THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

AMZ150-271545-
/O.CAN.KMHX.SC.Y.0041.000000T0000Z-120427T2100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS
CANCELLED THE SMALL CRAFT ADVISORY.

THE SURGE OF STRONG GUSTY WINDS BEHIND THE COLD FRONT HAS SUBSIDED
BELOW 25 KT...THEREFORE THE ADVISORY HAS BEEN CANCELLED.

$$

AMZ135-271600-
/O.EXT.KMHX.SC.Y.0041.000000T0000Z-120427T1600Z/
PAMLICO SOUND-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ152-154-272245-
/O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T2300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ156-158-271800-
/O.EXT.KMHX.SC.Y.0042.000000T0000Z-120427T1800Z/
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
1038 AM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS
AFTERNOON...

* WINDS...NORTH 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RSB
648 
WHUS72 KMHX 271943
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
343 PM EDT FRI APR 27 2012

...IMPROVING CONDITIONS OVERNIGHT...

.WINDS HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA BEHIND
THE COLD FRONT. SEAS IN THE CENTRAL WATERS WILL DROP BELOW 6 FEET
EARLY TONIGHT.

AMZ152-154-272300-
/O.CON.KMHX.SC.Y.0042.000000T0000Z-120427T2300Z/
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
343 PM EDT FRI APR 27 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

* WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RSB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 26, 4:02 AM EDT, 9 minutes earlier.

Area forecast discussion, Apr 26, 4:02 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
402 AM EDT THU APR 26 2012

.SYNOPSIS...
A WARM FRONT WILL LIFT NORTH ACROSS THE AREA EARLY THIS MORNING.
A COLD FRONT WILL MOVE INTO THE AREA TONIGHT THEN STALL OVER OR
JUST SOUTH OF THE REGION FRIDAY. THE FRONT WILL REMAIN NEAR OR
JUST SOUTH OF THE AREA THROUGH SUNDAY AND IS FORECAST TO MOVE
SOUTH OF THE REGION SUNDAY NIGHT. HIGH PRESSURE IS FORECAST TO
BUILD INTO THE AREA FROM THE NORTH TUESDAY AND WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A BAND OF SHOWERS AND THUNDERSTORMS THAT FIRED ALONG THE NORTHWARD
MOVING WARM FRONT WILL CROSS THE CENTRAL PRTION OF THE FORECAST
AREA EARLY THIS MORNING. MEANHWILE THE MAIN AREA OF SHOWERS RIDING
ESE ACRS NORTHERN NC ALONG THE UPPER WARM FRONT WILL CLIP THE
NORTHERN PORTIONS OF THE FCST AREA.

MOST OF THIS ACTIVITY SHUD LIFT NE OF THE AREA AS THE SFC WARM
FRONT LIFTS NORTH OF THE AREA AROUND SUNRISE. THEREAFTER EXPECT A
WARM AND BREEZY DAY IN THE STRONG WAA REGIME. HAVE UNDERCUT MOS
SLIGHTLY FOR MAX TEMPS THIS AFTN GIVEN THE POTENTIAL FOR
CONVECTIVE DEBRIS TO LINGER OVER THE REGION WITH HIGHS MAINLY IN
THE LOWER 80S AND 70S AT THE COAST.

MAY SEE ADDITIONAL CONVECTION FIRING LATE IN THE DAY AS DOWNSTREAM
SHORT WAVE AND ACCOMPANYING SFC COLD FRONT APPROACH. SOME OF THESE
STORMS WILL BE STRONG TO POSSIBLY SEVERE WITH CAPES 1000-1500 J/KG
AND MODEST SHEAR. SEE SPC DAY 1 OUTLOOK FOR "SEE TEXT" DISCUSSION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
WIDESPREAD CONVECTION...SOME OF WHICH CUD BE STRONG TO SEVERE...WILL
BE ONGOING THIS EVENING AHEAD OF COLD FRONT AND ACCOMPANYING SHORT
WAVE. CONVECTION WILL BE WEAKENING AND FOCUSING MORE ALONG THE
COAST AS THE SHORT WAVE MOVES THRU THE AREA AND SFC FRONT DROPS
SOUTH ALONG THE COAST DURING THE LATE EVENING WITH SOME LINGERING
SHOWERS/ISOLD STORMS INTO THE EARLY MORNING ALONG THE CENTRAL AND
SOUTH COAST. TEMPS WILL INITIALLY BE MILD IN THE WARM SECTOR WITH
THE LATE ARRIVING FRONT NOT DROPPING TEMPS UNTIL LATE OVER
NORTHERN AREAS. LOWS WILL BE MAINLY UPPER 50S OVER NORTHERN AREAS
TO LOW TO MID 60S SOUTH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
AS OF 345 AM THU...MAIN CHANGE WAS TO LOWER POPS SIGNIFICANTLY FOR
FRI NIGHT...AS WARM FRONT PROGGED TO LIFT NORTH THROUGH THE AREA
WILL BE DELAYED UNTIL LATER ON SAT. MAY SEE A SHOWER IN THE FAR SW
ZONES LATE FRI NIGHT...THOUGH ISENTROPIC LIFT DOES NOT INC
SUBSTANTIALLY UNTIL SAT MORN...WHERE SCT TO ISO SHOWERS WILL FALL
ACROSS THE AREA. BEST CHANCE FOR HEAVIER SHOWERS WILL BE ACROSS
NORTH AND EAST UNDER NOSE OF THE LLJ. TEMPS WILL WARM INTO THE
UPPER MID TO UPR 70S INLAND AREAS. FRONT WILL BE NEAR THE NC/VA
BORDER SAT NIGHT BEFORE A SHORTWAVE PASSES THROUGH THE MID
ATLANTIC ON SUN DROPPING A SFC COLD FRONT SOUTH THROUGH E NC. A
WIDE RANGE OF TEMPS WILL BE OBSERVED WITH SOUTHERN AREAS IN THE
UPPER 70S AND UPPER 60S NORTHEAST. CHANCES FOR RAIN ARE VERY SLIM
WITH THIS COLD FRONTAL PASSAGE. FRONT WILL LINGER OVER THE AREA ON
WITH NE FLOW CONTINUING. CLOUDS WILL BE PERSISTENT OVER THE REGION
AND TEMPS WILL RESPOND BY ONLY TOPPING OUT IN THE 60S. THE NORTHEAST
FLOW WILL CONTINUE THROUGH TUE THOUGH TEMPS WILL MODIFY BACK TO
THE LOW 70S...WITH MID TO UPPER 70S BY MIDWEEK AS RETURN SW FLOW
DEVELOPS.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
SHORT TERM /THROUGH 06Z FRIDAY/..
MAINLY VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD ALTHO SHUD
SEE BRIEF MVFR PERIODS TIED TO ARRIVAL OF CONVECTION EARLY THIS
MORNING AND AGAIN DURING THE LATE AFTN AND EVE. ALSO WINDS WILL BE
QUITE GUSTY OUTSIDE ANY CONVECTION...IN THE 25 TO 30 KT RANGE
THIS AFTN.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 345 AM THUR...MAINLY VFR CONDITIONS THROUGH LONG TERM...WITH
ONLY SMALL CHANCES FOR SHOWERS MAINLY ON SAT MORNING AS A WARM
FRONT LIFTS NORTH THROUGH THE AREA. SKIES WILL BE MAINLY CLOUDY
SUN INTO TUE AS THE FRONT LINGERS IN THE REGION.

&&

.MARINE...
SHORT TERM /THROUGH THURSDAY/...
CURRENT RATHER LIGHT S WINDS WILL BEGIN TO INCREASE EARLY THIS MORNING
AS WARM FRONT LIFTS NORTH AND GRADIENT TIGHTENS. WINDS SHLD BE SOLID
20 KTS OUTER CNTRL AND NRN WTRS BY SHORTLY AFTER DAYBREAK WITH
SEAS BUILDING TO 4 TO 6 FT. TIGHT GRDNT THU AS LOW PRES ZIPS BY TO
THE N. SW WINDS SHLD BE IN THE 20 TO 30 KTS RANGE MUCH OF THE DAY
WITH SEAS REACHING 8 TO 10 FT OUTER WTRS. NO CHANGES TO CURRENT
SCA HEADLINES EXPECTED TO START THU MORN.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
AS OF 345 AM THUR...SEAS WILL SUBSIDE BY LATE FRI AFTERNOON ACROSS
THE CENTRAL WATERS AS NORTHEAST FLOW ABATES. A WARM FRONT WILL
LIFT NORTH ON SAT WITH SEAS REMAINING JUST BELOW SCA...THOUGH
WINDS MAY APPROACH SCA RANGE WITH THE SW FLOW. A THE FRONT WILL
DROP BACK SOUTH ON SUN WITH NE WINDS DEVELOPING...AND SEAS
APPROACHING SCA RANGE ESP FOR NORTHERN/CENTRAL WATERS. THE NE FLOW
WILL CONTINUE INTO EARLY NEXT WEEK BEFORE SWITCHING TO SW BY MID
WEEK AS RETURN FLOW DEVELOPS.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 2 AM EDT FRIDAY
     FOR AMZ135.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO MIDNIGHT EDT
     TONIGHT FOR AMZ130.
     SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 PM EDT FRIDAY
     FOR AMZ152-154.
     SMALL CRAFT ADVISORY UNTIL 2 PM EDT FRIDAY FOR AMZ156-158.
     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 2 AM EDT
     FRIDAY FOR AMZ150.

&&

SYNOPSIS...BTC/JME
NEAR TERM...BTC
SHORT TERM...BTC
LONG TERM...TL
AVIATION...BTC/JME/TL
MARINE...BTC/JME/TL
Hazardous weather outlook, Apr 25, 4:20 PM EDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
420 PM EDT WED APR 25 2012

NCZ029-044>047-079>081-090>094-262030-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-
420 PM EDT WED APR 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COLD FRONT WILL APPROACH EASTERN NORTH CAROLINA LATE THURSDAY
AND MOVE ACROSS THE AREA THURSDAY NIGHT. AHEAD OF AND ALONG THE
FRONT THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING... SOME OF WHICH COULD BECOME STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ095-098-104-262030-
CARTERET-ONSLOW-OUTER BANKS HYDE-
420 PM EDT WED APR 25 2012

...HIGH RIP CURRENT RISK IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.

A COLD FRONT WILL APPROACH EASTERN NORTH CAROLINA LATE THURSDAY
AND MOVE ACROSS THE AREA THURSDAY NIGHT. AHEAD OF AND ALONG THE
FRONT THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING... SOME OF WHICH COULD BECOME STRONG TO SEVERE WITH LARGE
HAIL
AND DAMAGING WIND GUSTS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-262030-
OUTER BANKS DARE-
420 PM EDT WED APR 25 2012

...MODERATE RIP CURRENT RISK IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING NORTH OF CAPE HATTERAS...
...HIGH RIP CURRENT RISK IN EFFECT FROM THURSDAY MORNING THROUGH
THURSDAY EVENING SOUTH OF CAPE HATTERAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH RIP CURRENT RISK.
   MODERATE RIP CURRENT RISK.

A COLD FRONT WILL APPROACH EASTERN NORTH CAROLINA LATE THURSDAY
AND MOVE ACROSS THE AREA THURSDAY NIGHT. AHEAD OF AND ALONG THE
FRONT THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING... SOME OF WHICH COULD BECOME STRONG TO SEVERE WITH LARGE
HAIL AND DAMAGING WIND GUSTS THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 26, 1:58 AM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
158 AM EDT THU APR 26 2012

NCZ044-079-080-091>094-260700-
BEAUFORT-CRAVEN-GREENE-JONES-LENOIR-PAMLICO-PITT-
158 AM EDT THU APR 26 2012

...A THUNDERSTORM WILL MOVE ACROSS
PAMLICO...CRAVEN...JONES...BEAUFORT...LENOIR...PITT AND GREENE
COUNTIES THROUGH 300 AM EDT...

AT 158 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
HOOKERTON...OR ABOUT 8 MILES NORTH OF KINSTON...MOVING EAST AT 30
MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...GRIFTON...QUINERLY...
RIVERSIDE...CALICO...VANCEBORO...ERNUL.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.

&&

LAT...LON 3559 7765 3560 7698 3546 7689 3546 7692
      3548 7696 3548 7698 3545 7696 3545 7692
      3543 7688 3530 7679 3513 7708 3524 7771
TIME...MOT...LOC 0558Z 277DEG 26KT 3538 7751

29
Special weather statement, Apr 26, 3:02 AM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
302 AM EDT THU APR 26 2012

NCZ046-080-081-094-260745-
BEAUFORT-MAINLAND HYDE-PAMLICO-TYRRELL-
302 AM EDT THU APR 26 2012

...A THUNDERSTORM WILL MOVE ACROSS PAMLICO...BEAUFORT...MAINLAND
HYDE AND TYRRELL COUNTIES THROUGH 345 AM EDT...

AT 301 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER SOUTH
CREEK...OR ABOUT 19 MILES WEST OF SWANQUARTER...MOVING EAST AT 40
MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...GERMANTOWN...
SWANQUARTER...HYDELAND...NEW HOLLAND.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.

&&

LAT...LON 3532 7616 3536 7625 3530 7627 3539 7634
      3534 7641 3542 7640 3537 7650 3551 7659
      3553 7648 3553 7660 3539 7657 3535 7666
      3531 7647 3521 7648 3519 7679 3538 7675
      3539 7663 3542 7674 3555 7670 3562 7616
TIME...MOT...LOC 0701Z 268DEG 34KT 3534 7662

29

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:58 AM EDTSpecial Weather StatementMHXLenoir, Pitt62 min
Apr 26, 3:02 AM EDTSpecial Weather StatementMHXHyde43 min
Apr 26, 5:21 AM EDTSpecial Weather StatementMHXMartin, Washington54 min

Nearby

Small Craft Advisories in North Carolina, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.